MathSciNet Relay Station
MathSciNet bibliographic data
MR2017532 (2004k:42026) 42B20 (47G10)
Sugano, Satoko; Tanaka, Hitoshi Boundedness of fractional integral operators on generalized Morrey spaces. Sci. Math. Jpn. 58 (2003), no. 3, 531–540.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement